# SDR EY2R9600182

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly B2A34C205
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6608C205
- Condition: Cracked
- Location: Thread Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB ASSY CRACKED THREADS
